# SDR SWIA201743575

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 40,609 hours, 34,469 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SMOKE TOILET CAUTION. RETURNED TO FIELD. EMERGENCY DECLARED.  REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR IAW AMM. OPS CHECKED GOOD.
